# SDR BA06006

- Difficulty date: May 5, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N676UW
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- Aircraft time: 25,426 hours, 3,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509117
- Part serial: AD0672
- Condition: No Test
- Location: L3 Door
- Part time: 21,762 hours, 3,077 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ESCAPE SLIDE OPERATIONAL CHECK, THE SLIDE AT POSITION L3 FAILED TO INFLATE.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.
